# SDR C1HA200195019

- Difficulty date: October 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT LEVEL 290 AND SPEED 80 MACH THE AIRCRAFT VIBRATED MODERATELY.  REDUCED SPEED AND RAISED SPEED BRAKES APPROX 5 DEGREES, THE VIBRATION STOPPED.  LOWERED SPEEDBRAKE AND 5 MINUTES LATER THE VIBRATION RETURNED.  THE ONBOARD MECHANIC NOTED THE OUTBOARD SECTION OF FLAP ON A/C RT SIDE WAS VIBRATING.  PERFORMED OUTBOARD AFT FLAP ADJUSTMENT IAW MM 27-51-12.
